Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 76, NWS Austin/San Antonio, TX

May 9, 2014Atascosa County, Frio County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 9, 2014, 2:43 PM CDT for Atascosa County, Frio County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2014, 2:43 PM CDT (19:43 UTC)
Expired
May 9, 2014, 3:30 PM CDT
In force
47 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Atascosa County, TX, Frio County, TX

The radar

The Austin/San Antonio radar (KEWX), 123 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 10:39 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 7.7 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2014-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1727 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2014-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1727 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
456 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

623 
WUUS54 KEWX 091943
SVREWX
TXC013-163-092030-
/O.NEW.KEWX.SV.W.0076.140509T1943Z-140509T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
243 PM CDT FRI MAY 9 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN ATASCOSA COUNTY...
  EXTREME SOUTHEASTERN FRIO COUNTY...

* UNTIL 330 PM CDT.

* AT 235 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM
  WAS LOCATED 14 MILES SOUTHWEST OF CHRISTINE...OR 13 MILES SOUTH OF
  CHARLOTTE...AND MOVING NORTHEAST AT 20 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE JOURDANTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2870 9881 2897 9856 2881 9838 2863 9867
      2863 9871
TIME...MOT...LOC 1943Z 220DEG 17KT 2870 9867

$$
1 follow-up statement
897 
WWUS54 KEWX 092024
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
324 PM CDT FRI MAY 9 2014

TXC163-092033-
/O.CAN.KEWX.SV.W.0076.000000T0000Z-140509T2030Z/
FRIO TX-
324 PM CDT FRI MAY 9 2014

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN FRIO
COUNTY IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.

LAT...LON 2880 9857 2893 9859 2897 9856 2881 9838
      2870 9856
TIME...MOT...LOC 2023Z 220DEG 17KT 2884 9853

$$

TXC013-092030-
/O.CON.KEWX.SV.W.0076.000000T0000Z-140509T2030Z/
ATASCOSA TX-
324 PM CDT FRI MAY 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR CENTRAL ATASCOSA COUNTY...

AT 319 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR CHRISTINE...
MOVING NORTHEAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JOURDANTON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2880 9857 2893 9859 2897 9856 2881 9838
      2870 9856
TIME...MOT...LOC 2023Z 220DEG 17KT 2884 9853

$$
MO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 12:51 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, May 9, 12:51 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1251 PM CDT FRI MAY 9 2014

.AVIATION...
/18Z TAFS/
A LINE OF STORMS WEST OF INTERSTATE 35 WILL MOVE ACROSS THE I-35
TERMINALS BETWEEN 18Z TO 21Z THIS AFTERNOON WITH MVFR VBSYS AND
THUNDERSTORM WIND GUSTS BETWEEN 30 TO 35 KNOTS. STORMS WILL LINGER
AROUND THROUGH THE EVENING HOURS ACROSS THE AREA WITH LITTLE
IMPACT ACROSS THE I-35 SITES AFTER 8 OR 9 PM. SOME OF THE HIRES
SOLUTIONS PUSH CONVECTION BACK TO THE WEST LATER THIS EVENING AND
AFFECTING KDRT AROUND 03Z SATURDAY. AROUND MIDNIGHT TONIGHT/OVERNIGHT...
CIGS WILL LOWER TO MVFR/IFR ALL SITES EXCEPT KDRT. KDRT COULD SEE MVFR
AROUND DAWN AND VFR AROUND 15Z SATURDAY. WINDS WILL BE FROM THE
EAST AND SOUTHEAST AT ABOUT 10 KNOTS OR SO THROUGH TONIGHT AND
DECREASING TO ABOUT 5 KNOTS OVERNIGHT AND COMING BACK UP SATURDAY
AFTERNOON TO ABOUT 10 TO 15 KNOTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              71  90  73  91  73 /  20  -   -   -   20
AUSTIN BERGSTROM INTL AIRPORT  70  90  72  90  72 /  30  -   -   -   20
NEW BRAUNFELS MUNI AIRPORT     70  91  72  91  72 /  30  -   -   -   20
BURNET MUNI AIRPORT            69  88  71  89  71 /  20  -   -   -   20
DEL RIO INTL AIRPORT           72  97  74  97  74 /  10  -   -   -   20
GEORGETOWN MUNI AIRPORT        69  87  72  89  72 /  20  -   -   -   20
HONDO MUNI AIRPORT             70  94  73  95  73 /  30  -   -   -   20
SAN MARCOS MUNI AIRPORT        70  90  72  90  72 /  30  -   -   -   20
LA GRANGE - FAYETTE REGIONAL   72  88  73  89  73 /  30  10  10  10  10
SAN ANTONIO INTL AIRPORT       71  93  73  93  73 /  30  -   -   -   20
STINSON MUNI AIRPORT           71  93  73  94  73 /  30  -   -   -   20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...05
SYNOPTIC/GRIDS...24
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 9, 5:37 AM CDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
537 AM CDT FRI MAY 9 2014

TXZ171>173-183>194-202>209-217>225-228-101100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
537 AM CDT FRI MAY 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED THIS
AFTERNOON FOR THE HILL COUNTRY, AND LATER THIS EVENING FOR POINTS
FURTHER SOUTH AND EAST. STRONG WINDS AND LARGE HAIL WILL BE THE
PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

In the hours before

Special weather statement, May 9, 1:41 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
141 PM CDT FRI MAY 9 2014

TXZ207-208-220>225-091930-
ATASCOSA-CALDWELL-DE WITT-GONZALES-GUADALUPE-KARNES-LAVACA-WILSON-
141 PM CDT FRI MAY 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ATASCOSA...KARNES...
SOUTHERN CALDWELL...WILSON...SOUTHWESTERN LAVACA...SOUTHEASTERN
GUADALUPE...GONZALES AND DEWITT COUNTIES UNTIL 230 PM CDT...

AT 132 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF
LEMING TO PAWNEE...AND MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  KENEDY...
  FLORESVILLE...
  KARNES CITY...
  POTH...
  KOSCIUSKO...
  STOCKDALE...
  YORKTOWN...
  CUERO...
  GONZALES...
  LULING...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2906 9693 2909 9699 2886 9731 2892 9742
      2866 9777 2868 9786 2871 9791 2869 9801
      2877 9810 2873 9816 2901 9842 2974 9761
      2910 9688
TIME...MOT...LOC 1840Z 241DEG 26KT 2908 9827 2873 9793
Local storm report, May 9, 1:42 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
142 PM CDT FRI MAY 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND DMG     4 E NEW BRAUNFELS       29.70N  98.05W
05/09/2014                   GUADALUPE          TX   NWS EMPLOYEE

            6-8 INCH DIAMETER TREE DOWN ALONG WITH MULTIPLE FULL
            TRASH CANS BLOWN OVER.

&&

EVENT NUMBER EWX1400403

AAT
Special weather statement, May 9, 2:02 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
202 PM CDT FRI MAY 9 2014

TXZ187-204-205-219-220-091945-
ATASCOSA-BANDERA-BEXAR-FRIO-MEDINA-
202 PM CDT FRI MAY 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ATASCOSA...FRIO...
SOUTHEASTERN BANDERA...WESTERN BEXAR AND MEDINA COUNTIES UNTIL 245 PM
CDT...

AT 159 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
TARPLEY TO YANCEY TO DILLEY...AND MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  DILLEY...
  PEARSALL...
  DEVINE...
  CASTROVILLE...
  CHARLOTTE...
  DERBY...
  NEW FOUNTAIN...
  MOORE...
  BIRY...
  QUIHI...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2864 9930 2865 9931 2910 9917 2962 9929
      2969 9872 2914 9860 2863 9876
TIME...MOT...LOC 1903Z 266DEG 23KT 2957 9916 2911 9906
          2869 9919
Local storm report, May 9, 2:10 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
210 PM CDT FRI MAY 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             SABINAL                 29.32N  99.47W
05/09/2014  E0.25 INCH       UVALDE             TX   PUBLIC

&&

EVENT NUMBER EWX1400404

SBS
Special weather statement, May 9, 2:17 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
217 PM CDT FRI MAY 9 2014

TXZ193-207>209-221>223-092000-
BASTROP-CALDWELL-FAYETTE-GONZALES-GUADALUPE-KARNES-WILSON-
217 PM CDT FRI MAY 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KARNES...SOUTHERN
BASTROP...CALDWELL...WILSON...EASTERN GUADALUPE...WESTERN GONZALES
AND WESTERN FAYETTE COUNTIES UNTIL 300 PM CDT...

AT 208 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
CALAVERAS LAKE TO KOSCIUSKO...AND MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  STOCKDALE...
  GONZALES...
  LULING...
  BASTROP...
  SMITHVILLE...
  SUTHERLAND SPRINGS...
  LA VERNIA...
  GILLETT...
  PANDORA...
  NIXON...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3016 9736 2997 9703 2894 9795 2923 9827
TIME...MOT...LOC 1917Z 226DEG 19KT 2928 9816 2910 9794
Local storm report, May 9, 2:34 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
234 PM CDT FRI MAY 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             7 NNE LULING            29.78N  97.61W
05/09/2014  E0.75 INCH       CALDWELL           TX   PUBLIC

&&

EVENT NUMBER EWX1400405

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:07 PM CDTSevere Thunderstorm WarningEWXBurnet23 min
May 8, 7:32 PM CDTAreal Flood AdvisoryEWXBurnet118 min
May 8, 7:44 PM CDTSpecial Weather StatementEWXTravis46 min
May 8, 8:18 PM CDTSpecial Weather StatementEWXWilliamson27 min
May 8, 8:55 PM CDTSpecial Weather StatementEWXWilliamson35 min
May 9, 2:18 AM CDTSpecial Weather StatementEWXVal Verde42 min
May 9, 3:34 AM CDTSpecial Weather StatementEWXSutton41 min
May 9, 7:24 AM CDTSpecial Weather StatementEWXVal Verde51 min
May 9, 7:52 AM CDTSpecial Weather StatementEWXEdwards23 min
May 9, 8:17 AM CDTSpecial Weather StatementEWXEdwards43 min
May 9, 8:19 AM CDTSpecial Weather StatementEWXEdwards26 min
May 9, 9:05 AM CDTSpecial Weather StatementEWXReal40 min
May 9, 9:08 AM CDTSevere Thunderstorm WarningEWXEdwards, Real52 min
May 9, 9:30 AM CDTSpecial Weather StatementEWXVal Verde45 min
May 9, 10:04 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde41 min
May 9, 10:41 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde34 min
May 9, 11:16 AM CDTSpecial Weather StatementEWXBandera, Kendall44 min
May 9, 11:21 AM CDTSpecial Weather StatementEWXMaverick39 min
May 9, 11:59 AM CDTSpecial Weather StatementEWXMaverick46 min
May 9, 12:11 PM CDTSevere Thunderstorm WarningEWXBexar, Blanco, Comal, Kendall49 min
May 9, 12:14 PM CDTSpecial Weather StatementEWXBexar46 min
May 9, 12:27 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala48 min
May 9, 12:45 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe45 min
May 9, 12:51 PM CDTSpecial Weather StatementEWXZavala39 min
May 9, 12:57 PM CDTSpecial Weather StatementEWXKarnes48 min
May 9, 12:58 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays, Kendall47 min
May 9, 1:00 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe, Hays45 min
May 9, 1:09 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala51 min
May 9, 1:34 PM CDTAreal Flood AdvisoryEWXKarnes116 min
May 9, 1:41 PM CDTSpecial Weather StatementEWXDeWitt, Gonzales, Karnes, Wilson49 min
May 9, 1:45 PM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Hays, Travis45 min
May 9, 1:46 PM CDTSevere Thunderstorm WarningEWXCaldwell44 min
May 9, 2:02 PM CDTSpecial Weather StatementEWXFrio, Medina43 min
May 9, 2:17 PM CDTSpecial Weather StatementEWXBastrop, Caldwell, Gonzales, Wilson43 min
May 9, 2:49 PM CDTSpecial Weather StatementEWXBexar, Wilson41 min
May 9, 2:53 PM CDTSpecial Weather StatementEWXAtascosa, DeWitt, Fayette, Gonzales, Karnes, Lavaca and 1 more52 min
May 9, 3:06 PM CDTFlash Flood WarningEWXKarnes4 hr
May 9, 3:18 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe, Wilson42 min
May 9, 3:28 PM CDTSevere Thunderstorm WarningEWXAtascosa, Karnes47 min
May 9, 3:30 PM CDTSevere Thunderstorm WarningEWXFayette, Gonzales, Lavaca60 min
May 9, 3:54 PM CDTAreal Flood AdvisoryEWXFayette, Gonzales, Lavaca2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.